Thanks for your replies
Thank you for your responses. I stopped taking Imuran, and my liver got back to normal; took me about two weeks.
The only treatment I’m getting now is IvIg, 4 days at 45 g/day every 5 weeks. It works to some degree, but my condition is gradually getting worse. Apparently, I’m having a so-called progressive (or is it regressive?) form of CIDP. Actually, right now I’m lying on the hospital bed, and the pump is humming away; fun familiar to most of you.
I am still resisting the intention of my doctor to put me on prednisone. Side effects scare me, especially the weight gain and appearance change. I have already changed quite badly since it (CIDP) started three years ago – the way I look, inability to walk, climb stairs, concentration problems, constant fatigue etc. Not good for my business (I’m a GYM owner, lucky me). So getting a “moon face” is kind of out of the question.
If you can share with me your experience of prednisone helping you without causing such side effects, it will be most helpful.
Good luck to you all.